About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 825715, 11 pages
http://dx.doi.org/10.1155/2014/825715
Research Article

Robust Stability of Neutral System with Mixed Time-Varying Delays and Nonlinear Perturbations Using Delay Decomposition Approach

Department of Mathematics, Binzhou University, Shandong 256603, China

Received 27 January 2014; Revised 8 June 2014; Accepted 18 June 2014; Published 8 July 2014

Academic Editor: Luisa Morgado

Copyright © 2014 Fang Qiu and Quanxin Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Q. L. Han and L. Yu, “Robust stability of linear neutral systems with nonlinear parameter perturbations,” IEE Proceedings on Control Theory and Applications, vol. 15, no. 5, pp. 539–546, 2004.
  2. Y. Chen, A. Xue, R. Lu, and S. Zhou, “On robustly exponential stability of uncertain neutral systems with time-varying delays and nonlinear perturbations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 8, pp. 2464–2470, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. W. Zhang and L. Yu, “Delay-dependent robust stability of neutral systems with mixed delays and nonlinear perturbations,” Acta Automatica Sinica, vol. 33, no. 8, pp. 863–866, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. Y. He, Q. Wang, C. Lin, and M. Wu, “Augmented Lyapunov functional and delay-dependent stability criteria for neutral systems,” International Journal of Robust and Nonlinear Control, vol. 15, no. 18, pp. 923–933, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. X. M. Zhang and Q. L. Han, “Stability analysis and H filtering for delay differential systems of neutral type,” IET Control Theory & Applications, vol. 1, no. 3, pp. 749–755, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. M. N. A. Parlakçı, “Robust stability of uncertain neutral systems: a novel augmented Lyapunov functional approach,” IET Control Theory & Applications, vol. 1, no. 3, pp. 802–809, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. F. Qiu, B. Cui, and Y. Ji, “Further results on robust stability of neutral system with mixed time-varying delays and nonlinear perturbations,” Nonlinear Analysis: Real World Applications, vol. 11, no. 2, pp. 895–906, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. F. Qiu, B. T. Cui, and Y. Ji, “A delay-dividing approach to stability of neutral system with mixed delays and nonlinear perturbations,” Applied Mathematical Modelling, vol. 34, no. 11, pp. 3701–3707, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. R. Rakkiyappan, P. Balasubramaniam, and R. Krishnasamy, “Delay dependent stability analysis of neutral systems with mixed time-varying delays and nonlinear perturbations,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 2147–2156, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. S. Lakshmanan, T. Senthilkumar, and P. Balasubramaniam, “Improved results on robust stability of neutral systems with mixed time-varying delays and nonlinear perturbations,” Applied Mathematical Modelling. Simulation and Computation for Engineering and Environmental Systems, vol. 35, no. 11, pp. 5355–5368, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. J. Cheng, H. Zhu, S. M. Zhong, and G. H. Li, “Novel delay-dependent robust stability criteria for neutral systems with mixed time-varying delays and nonlinear perturbations,” Applied Mathematics and Computation, vol. 219, no. 14, pp. 7741–7753, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. P. Liu, “A delay decomposition approach to stability analysis of neutral systems with time-varying delay,” Applied Mathematical Modelling, vol. 37, no. 7, pp. 5013–5026, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. S. Xu and T. Chen, “Robust H∞ control for uncertain stochastic systems with state delay,” IEEE Transactions on Automatic Control, vol. 47, no. 12, pp. 2089–2094, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. Z. Zou and Y. Wang, “New stability criterion for a class of linear systems with time-varying delay and nonlinear perturbations,” IEE Proceedings: Control Theory and Applications, vol. 153, no. 5, pp. 623–626, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. Y. S. Lee, Y. S. Moon, W. H. Kwon, and P. G. Park, “Delay-dependent robust Hα control for uncertain systems with a state-delay,” Automatica, vol. 40, no. 1, pp. 65–72, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Y. S. Moon, P. Park, and W. H. a. Kwon, “Delay-dependent robust stabilization of uncertain state-delayed systems,” International Journal of Control, vol. 74, no. 14, pp. 1447–1455, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. Y. He, Q. G. Wang, L. H. Xie, and C. Lin, “Further improvement of free-weighting matrices technique for systems with time-varying delay,” Transactions on Automatic Control, vol. 52, no. 2, pp. 293–299, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Y. He, M. Wu, J.-H. She, and G.-P. Liu, “Parameter-dependent Lyapunov functional for stability of time-delay systems with polytopic-type uncertainties,” IEEE Transactions on Automatic Control, vol. 49, no. 5, pp. 828–832, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. X. L. Zhu and G. H. Yang, “New results of stability analysis for systems with time-varying delay,” International Journal of Robust and Nonlinear Control, vol. 20, no. 5, pp. 596–606, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. W. Zhang, X.-S. Cai, and Z.-Z. Han, “Robust stability criteria for systems with interval time-varying delay and nonlinear perturbations,” Journal of Computational and Applied Mathematics, vol. 234, no. 1, pp. 174–180, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1993. View at Publisher · View at Google Scholar · View at MathSciNet